MAUDE Adverse Event Report: SIGHT SCIENCES, INC. TRAB360 TRABECULOTOMY SYSTEM; TRABECULOTOME

SIGHT SCIENCES, INC. TRAB360 TRABECULOTOMY SYSTEM; TRABECULOTOME
Model Number 03706
Medical Device Problem Codes Use of Device Problem (1670); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/30/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
All pertinent information available to sight sciences, inc.Has been submitted.The company is submitting this mdr to ensure full compliance with 21 cfr 803.Mfr reference #: (b)(4).
 
Event or Problem Description
The surgeon reported severing the tip of the trabeculotome while performing a trabeculotomy.The entire device was removed from the eye without incident.A new device was successfully used to complete the case.The event did not result in any adverse impact to the patient.
 
Additional Manufacturer Narrative
Corrected data: the initial report contained an error where the 510(k) number provided was incorrect.This device involved in this event is 510(k) exempt and there is no associated 510(k) number.

Brand Name
TRAB360 TRABECULOTOMY SYSTEM
Common Device Name
TRABECULOTOME
Manufacturer (Section D)
SIGHT SCIENCES, INC.
3000 sand hill road, 3-105
menlo park CA 94025
MDR Report Key6433193
Report Number3010363671-2017-00003
Device Sequence Number1042697
Product Code HMZ
UDI-Device Identifier00858027006112
UDI-Public0100858027006112
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K132494
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/30/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date11/30/2017
Device Model Number03706
Device Catalogue Number03706
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/02/2016
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 03/02/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/24/2017
Supplement Report FDA Received Date03/24/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1